MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 80% stenosed target lesion was located in the mildly tortuous and severely calcified right coronary artery.A 3.00 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, the stent was dislodged when attempting to reposition the device.The stent was removed with a snare.The procedure was successfully completed.No patient complications were reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 80% stenosed target lesion was located in the mildly tortuous and severely calcified right coronary artery.A 3.00 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure, the stent was dislodged when attempting to reposition the device.The stent was removed with a snare.The procedure was successfully completed.No patient complications were reported.It was further reported that the procedure was completed with balloon angioplasty.
 
Additional Manufacturer Narrative
The synergy xd mr us 3.00 x 12mm stent delivery system was returned for analysis.The device was returned with an additional device (snare) with damaged stent attached to wire loop of snare and not to the device.The balloon cones were reviewed.The balloon was found to be in a deflated state with crimp markings visible.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found 2 kinks measured at 4.5cm and 7.5cm proximal to distal tip.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14579018
Report Number2134265-2022-06172
Device Sequence Number5065410
Product Code NIQ
UDI-Device Identifier08714729980957
UDI-Public08714729980957
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2023
Device Model NumberH7493941812300
Device Lot Number0027134934
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/31/2022
07/08/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date06/10/2022
07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite